Alert archive / South Dakota / Wind Advisories in 2026

Wind Advisory 8, NWS Aberdeen, SD

March 27, 202613 counties in South Dakota

NWS Aberdeen, SD issued this wind advisory at Mar 27, 2026, 11:12 AM CDT for 13 counties in South Dakota. It took effect at Mar 28, 2026, 7:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2026, 11:12 AM CDT (16:12 UTC)
In effect from
Mar 28, 2026, 7:00 AM CDT
Expired
Mar 28, 2026, 6:00 PM CDT
In force
11 hr
Issued by
NWS Aberdeen, SD

Counties Buffalo County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hyde County, SD, Lyman County, SD, Marshall County, SD, Roberts County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 75 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 4.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2026-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2026-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
100 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

049 
WWUS73 KABR 271612
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
1112 AM CDT Fri Mar 27 2026

SDZ007-008-020-021-023-280500-
/O.NEW.KABR.WI.Y.0008.260328T1200Z-260328T2200Z/
Marshall-Roberts-Codington-Grant-Deuel-
Including the cities of Clear Lake, Sisseton, Milbank, Watertown,
and Britton
1112 AM CDT Fri Mar 27 2026

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Codington, Deuel, Grant, Marshall, and Roberts Counties.

* WHEN...From 7 AM to 5 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

* ADDITIONAL DETAILS...Any fires that ignite will spread rapidly and 
  become difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ011-019-022-280500-
/O.NEW.KABR.WI.Y.0008.260328T1200Z-260328T2200Z/
Day-Clark-Hamlin-
Including the cities of Hayti, Webster, and Clark
1112 AM CDT Fri Mar 27 2026

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Clark, Day, and Hamlin Counties.

* WHEN...From 7 AM to 5 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

* ADDITIONAL DETAILS...Any fires that ignite will spread rapidly and 
  become difficult to control or suppress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

06
6 follow-up statements
661 
WWUS73 KABR 280446
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
1146 PM CDT Fri Mar 27 2026

SDZ007-008-020-021-023-281700-
/O.CON.KABR.WI.Y.0008.260328T1200Z-260328T2200Z/
Marshall-Roberts-Codington-Grant-Deuel-
Including the cities of Watertown, Britton, Clear Lake, Milbank,
and Sisseton
1146 PM CDT Fri Mar 27 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM CDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected, with locally higher wind gusts in the downslope enhanced 
  areas along Interstate 29 between Peever and Summit.

* WHERE...Codington, Deuel, Grant, Marshall, and Roberts Counties.

* WHEN...From 7 AM to 5 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ011-019-022-281700-
/O.CON.KABR.WI.Y.0008.260328T1200Z-260328T2200Z/
Day-Clark-Hamlin-
Including the cities of Webster, Hayti, and Clark
1146 PM CDT Fri Mar 27 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM CDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Clark, Day, and Hamlin Counties.

* WHEN...From 7 AM to 5 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

07
306 
WWUS73 KABR 281606
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
1106 AM CDT Sat Mar 28 2026

SDZ007-008-020-021-023-282200-
/O.CON.KABR.WI.Y.0008.000000T0000Z-260328T2200Z/
Marshall-Roberts-Codington-Grant-Deuel-
Including the cities of Milbank, Clear Lake, Sisseton, Watertown,
and Britton
1106 AM CDT Sat Mar 28 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. 
  Locally higher gusts possible along the highest elevations.

* WHERE...Codington, Deuel, Grant, Marshall, and Roberts Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Gusty winds may also cause blowing dust 
  especially near open fields, temporarily reducing visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ011-019-022-282200-
/O.CON.KABR.WI.Y.0008.000000T0000Z-260328T2200Z/
Day-Clark-Hamlin-
Including the cities of Webster, Hayti, and Clark
1106 AM CDT Sat Mar 28 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Clark, Day, and Hamlin Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Gusty winds may also cause patchy 
  blowing dust near open fields, temporarily reducing visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

20
800 
WWUS73 KABR 281611
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
1111 AM CDT Sat Mar 28 2026

SDZ018-036-037-048-051-282100-
/O.EXB.KABR.WI.Y.0008.000000T0000Z-260328T2100Z/
Spink-Hyde-Hand-Lyman-Buffalo-
Including the cities of Kennebec, Highmore, Fort Thompson,
Redfield, and Miller
1111 AM CDT Sat Mar 28 2026

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Buffalo, Hand, Hyde, Lyman, and Spink Counties.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Gusty winds may also cause blowing dust 
  to occasionally reduce visibility, especially near open fields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ007-008-020-021-023-282200-
/O.CON.KABR.WI.Y.0008.000000T0000Z-260328T2200Z/
Marshall-Roberts-Codington-Grant-Deuel-
Including the cities of Milbank, Clear Lake, Sisseton, Watertown,
and Britton
1111 AM CDT Sat Mar 28 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. 
  Locally higher gusts possible along the highest elevations.

* WHERE...Codington, Deuel, Grant, Marshall, and Roberts Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Gusty winds may also cause blowing dust 
  especially near open fields, temporarily reducing visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ011-019-022-282200-
/O.CON.KABR.WI.Y.0008.000000T0000Z-260328T2200Z/
Day-Clark-Hamlin-
Including the cities of Webster, Hayti, and Clark
1111 AM CDT Sat Mar 28 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Clark, Day, and Hamlin Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Gusty winds may also cause patchy 
  blowing dust near open fields, temporarily reducing visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

20
106 
WWUS73 KABR 282054
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
354 PM CDT Sat Mar 28 2026

SDZ018-036-037-048-051-282200-
/O.EXP.KABR.WI.Y.0008.000000T0000Z-260328T2100Z/
Spink-Hyde-Hand-Lyman-Buffalo-
Including the cities of Fort Thompson, Miller, Kennebec,
Redfield, and Highmore
354 PM CDT Sat Mar 28 2026

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Winds gusts have dropped below advisory criteria, however gusts to 
30-35 mph are still anticipated for the next couple of hours. Winds 
will continue to decrease through the evening.

$$

SDZ007-008-020-021-023-282200-
/O.CON.KABR.WI.Y.0008.000000T0000Z-260328T2200Z/
Marshall-Roberts-Codington-Grant-Deuel-
Including the cities of Milbank, Britton, Sisseton, Clear Lake,
and Watertown
354 PM CDT Sat Mar 28 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Codington, Deuel, Grant, Marshall, and Roberts Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SDZ011-019-022-282200-
/O.CON.KABR.WI.Y.0008.000000T0000Z-260328T2200Z/
Day-Clark-Hamlin-
Including the cities of Clark, Hayti, and Webster
354 PM CDT Sat Mar 28 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Clark, Day, and Hamlin Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Serr
170 
WWUS73 KABR 282141
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
441 PM CDT Sat Mar 28 2026

SDZ011-019-022-282245-
/O.EXP.KABR.WI.Y.0008.000000T0000Z-260328T2200Z/
Day-Clark-Hamlin-
Including the cities of Clark, Hayti, and Webster
441 PM CDT Sat Mar 28 2026

...WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON...

Winds have dropped below advisory criteria, however gusts to 
30-40 mph are still anticipated for the next couple of hours. Winds 
will continue to decrease through the evening.

$$

SDZ007-008-020-021-023-282300-
/O.EXT.KABR.WI.Y.0008.000000T0000Z-260328T2300Z/
Marshall-Roberts-Codington-Grant-Deuel-
Including the cities of Milbank, Britton, Sisseton, Clear Lake,
and Watertown
441 PM CDT Sat Mar 28 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Codington, Deuel, Grant, Marshall, and Roberts Counties.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Serr
543 
WWUS73 KABR 282251
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
551 PM CDT Sat Mar 28 2026

SDZ007-008-020-021-023-290000-
/O.EXP.KABR.WI.Y.0008.000000T0000Z-260328T2300Z/
Marshall-Roberts-Codington-Grant-Deuel-
Including the cities of Milbank, Britton, Sisseton, Clear Lake,
and Watertown
551 PM CDT Sat Mar 28 2026

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

Winds have decreased below advisory criteria, however gusts to 
30-40 mph are still anticipated for the next couple of hours. Winds 
will continue to decrease through the evening.

$$

Serr

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Mar 27, 7:47 AM CDT, 3 hours 25 minutes earlier. Its key messages:

  • Highs in the 60s and 70s Saturday through Monday will be 15 to as much as 30 degrees above normal for this time of year.
  • Winds will shift to southerly Saturday, with gusts of 35 to 45 mph. Higher winds are favored for the Sisseton hills downslope areas and could exceed 60 mph.
  • Our continued dry conditions, relative humidity of 15 to 30 percent, and the strong winds will combine to create very high to extreme Grassland Fire Danger Index values Saturday for all but portions of north central SD.
Area forecast discussion, Mar 27, 7:47 AM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
747 AM CDT Fri Mar 27 2026

.KEY MESSAGES...

- Highs in the 60s and 70s Saturday through Monday will be 15 to as
much as 30 degrees above normal for this time of year.

- Winds will shift to southerly Saturday, with gusts of 35 to 45
mph. Higher winds are favored for the Sisseton hills downslope areas
and could exceed 60 mph.

- Our continued dry conditions, relative humidity of 15 to 30
percent, and the strong winds will combine to create very high to
extreme Grassland Fire Danger Index values Saturday for all but
portions of north central SD.

&&

.UPDATE...
Issued at 746 AM CDT Fri Mar 27 2026

The ongoing forecast remains on track. The main concern is
overnight into Saturday afternoon for winds and fire weather. The
key messages have been updated.

&&

.DISCUSSION...
Issued at 143 AM CDT Fri Mar 27 2026

Complex scenario regarding fire weather conditions with surface high
pressure moving over central/north central South Dakota this
morning, and into the east this evening. This leaves us with a cold
airmass but initially efficient mixing. As we move through the
afternoon winds should weaken despite daytime driven mixing. NAM
BUFKIT winds for Summit area peak around 25-30kts 2-3 pm with
unidirectional flow aloft. Thereafter mixed winds begin to slowly
drop. This is the most mixy part of the east though. Despite the
cold temperatures (highs in the 30s/40s)...dewpoints in the single
digits/teens means afternoon humidity drops to 20% across
central/western South Dakota and 40% up across the far northeast.

As that high pressure continues east, during the evening and
overnight, the gradient increases to about 14mb across the state.
1/2km winds increase, with the NAM peaking around 50 to 55kts across
central/north central South Dakota at 09Z, transitioning east into
the James valley and increasing to 55+kts by 12Z, and topping out at
65kts over the Sisseton hills with a downslope component. Those
winds mix out by 15Z as the core of the gradient shifts into far
eastern/southeastern South Dakota. There is uncertainty as to how
long that lingers in the far southeast CWA (Watertown south and
east) where we currently have the Fire Weather Watch with the NAM
lingering longest and the GFS suppressing the gradient a little more
rapidly southwards. Thats mainly a question of end timing for any
fire weather headlines moving forwards we will need to address. For
the daytime conditions however, warm advection will somewhat impeded
a full mixing of these winds save for the downslope region, but that
still leaves us with a fairly sizable fraction and NAM BUFKIT mixed
down winds for Watertown are 40+kts. HREF mean is up around 60mph
and NSSL WRF is up around 70mph.

In regards to dewpoints, the GFS is more mixy typically and should
be fairly representative of the lower bounds, with initially
dewpoints around -10C (low teens) to start the day, but all the
models show a bit of a advection of some 'higher' dewpoint airmass,
closer to the mid 20s. NBM has a good representation of this
transition, though probably not with as tight a gradient as some the
CAMS suggest.

And of course its dry during all this. Upper flow is mostly zonal
with broad shallow ridge across the central CONUS. A weak shortwave
crosses the northern tier of the CONUS for late Monday/Tuesday. The
surface low associated with this feature develops overhead. NBM
probabilities of moisture is around 25% for 0.01 and only about 10%
for a tenth of an inch. The system that follows for later in the
week is a broader, deeper trough for the northwestern CONUS, which
would support a low to the north and one possibly for the Southern
Plains. NBM has higher probabilities for moisture of appreciation
(about 40% for 1/4 inch).

As for temperatures for next week, there is a frontal passage
associated with the Tuesday system. Until the frontal passage,
Sat/Sun and Monday 850mb temperatures are about a standard deviation
above climo. That means, according to NBM highs, Saturday will be 15
to 25F above climo, closer to 15 to 20 for Sunday and 20 to 30 above
for Monday. The cooler airmass Tuesday/Wednesday/Thursday puts us
closer to average.

&&

.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 641 AM CDT Fri Mar 27 2026

Terminals KABR,KATY,KPIR,KMBG

VFR conditions will be the prevailing conditions at all terminals
through this next 24 hour forecast period. However, there will be
some low end VFR cigs to perhaps high end MVFR cigs lingering
around KABR/KATY through mid morning that will have to be
monitored. Gusty northwest winds a KMBG/KABR/KATY this morning
will diminish by late morning/early afternoon. Winds become
southeast tonight into early Saturday and turn gusty by late in
this forecast cycle. Low level wind shear will be possible early
Saturday morning, especially at KABR/KPIR terminals.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Fire Weather Watch from Saturday morning through Saturday
     evening for SDZ019>023.

MN...None.
&&

UPDATE...06
DISCUSSION...07
AVIATION...Vipond
Hazardous weather outlook, Mar 27, 3:32 AM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
332 AM CDT Fri Mar 27 2026

SDZ003-004-015-280845-
Corson-Campbell-Dewey-
332 AM CDT Fri Mar 27 2026 /232 AM MDT Fri Mar 27 2026/

This Hazardous Weather Outlook is for north central South Dakota.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ039-046-SDZ005>011-016>023-033>037-045-048-051-280845-
Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Walworth-Edmunds-
Day-Potter-Faulk-Spink-Clark-Codington-Grant-Hamlin-Deuel-Stanley-
Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
332 AM CDT Fri Mar 27 2026 /232 AM MDT Fri Mar 27 2026/

This Hazardous Weather Outlook is for west central Minnesota,
central South Dakota, north central South Dakota and northeast
South Dakota.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The Fire Danger for Saturday will reach the very high to extreme
category. Winds are expected to be out of the south to southwest, on
average between 35 to 45 mph with locally higher gusts from early to
mid morning through early to mid afternoon. The Sisseton hills
favored downslope areas could see gusts in excess of 60 mph.
Temperatures are expected to top out in the 60s to mid 70s with
afternoon humidity from around 15 to 25%.

Outdoor burning is strongly discouraged, and recent burns should be
check to ensure they have been fully extinguished. Be cautious of the
use of anything that could create a spark or fire, such as farm
equipment and chains on vehicle trailers, and avoid the improper
disposal of cigarettes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

07

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 11:09 AM CDTRed Flag WarningABRBuffalo, Clark, Codington, Day, Deuel, Faulk and 8 more34 hr

Nearby

Wind Advisories in South Dakota, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.